# SDR 20001205SH010

- Difficulty date: November 7, 2000
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N54JL
- Make and model: Amtr MUSTANG2
- Aircraft serial: 1776
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: 60828
- Condition: Eroded
- Location: Nr 1 Cylinder
- Part time: 1,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED LOW COMPRESSION.  REMOVED NR 1 CYLINDER, NOTED 1 EACH PISTON PIN PLUG MISSING.  OTHER PISTON PIN PLUGS WORN TO TAPERED SIZE.  PISTON PIN HOLE IN PISTON SEVERELY ELONGATED AND MELTED.  ALUMINUM NUGGETS FOUND INSIDE OF PISTON PIN.  OIL FILTER CONTAINED LARGE AMOUNTS OF METAL.  SUCTION SCREEN HAD METAL.  OTHER CYLINDER PISTON PIN PLUGS SHOWED SIMILAR WEAR.  OPERATOR USING PHILLIPS 20/50 OIL AND 89 OCTANE AUTOGAS AND 100LL AVGAS.  (X)
